# SDR AALA201806059029

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 10,251 hours, 3,996 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE WAS LOOSE AT THE FRAME.  MAINTENANCE INSTALLED THE R1 DOOR HANDLE CAP IAW AMM 25-23-46, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
